# SDR CALA0400201

- Difficulty date: March 2, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N59338
- Make and model: Boeing 7373T0
- Aircraft serial: 23576
- Aircraft time: 54,322 hours, 24,708 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26271
- Condition: Gouged
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT UPPER WING L/E SKIN GOUGED BETWEEN NR 5 AND NR 6 SLAT, AT WS 250.  REPAIRED IAW SRM 51-70-17.
